# SDR AALA20170629001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 893 hours, 344 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
